# SDR IXXA96149

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 56114252
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 57,549 hours
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT MAIN LANDING GEAR ATTACH FITTING WAS FOUND TO HAVE CRACKED.  THE 1 INCH CRACK IS TYPICAL AND ILLUSTRATED IN VIEW FF OF S/B 57-94.  THE MAIN LANDING GEAR FITTING WAS REPLACED IAW THE SRM AND DOUGLAS FITTING CHANGE GUIDE.  (M)
